# SDR UHLA2012050300138

- Difficulty date: May 3, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 7,687 hours, 6,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LT BATT FAULT ON EICAS.  PERFORMED TROUBLESHOOTING PER EMB 170 FIM 33-50-00-810-801, RESET MAU POWER AND PERFORMED OPS CHECK IAW AMM 33-50-00.  NO DEFECTS NOTED.
